Alert archive / Florida / Special Marine Warnings in 2012
Special Marine Warning 331, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Aug 27, 2012, 8:38 AM EDT. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 8:38 AM EDT (12:38 UTC)
- Expired
- Aug 27, 2012, 9:30 AM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
The radar
The Melbourne radar (KMLB), 121 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 0.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2762 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774
WHUS52 KMFL 271238
SMWMFL
AMZ610-271330-
/O.NEW.KMFL.MA.W.0331.120827T1238Z-120827T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
838 AM EDT MON AUG 27 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
LAKE OKEECHOBEE
* UNTIL 930 AM EDT
* AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BAND OF HEAVY SHOWERS AND THUNDERSTORMS...CAPABLE OF PRODUCING
STRONG WINDS OF 34 KNOTS OR GREATER...ABOUT OVER PORT
MAYACA...MOVING NORTH AT 50 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THUNDERSTORMS MOVE OVER THE WATER...MARINERS CAN EXPECT STRONG
GUSTY WINDS...HIGH SEAS...DANGEROUS LIGHTNING...AND HEAVY RAIN. MOVE
TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE STORM PASSES. IF
CAUGHT ON THE OPEN WATER...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND
LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT MONDAY MORNING FOR
SOUTHERN FLORIDA.
&&
LAT...LON 2720 8077 2714 8069 2711 8066 2697 8061
2688 8062 2683 8066 2681 8069 2676 8069
2717 8086 2721 8082
TIME...MOT...LOC 1237Z 162DEG 52KT 2701 8067
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Aug 27, 5:32 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 27, 5:32 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
532 AM EDT MON AUG 27 2012
.SHORT TERM...
TROPICAL STORM ISAAC WAS LOCATED OVER SOUTHEAST GULF OF MEXICO
EARLY THIS MORNING. THE NATIONAL HURRICANE CENTER IS FORECASTING
ISAAC TO MOVE TO NORTHWEST INTO THE CENTRAL GULF OF MEXICO AND
AWAY FROM FLORIDA TODAY. THIS WILL ALLOW FOR THE WINDS TO SLOWLY
DECREASE OVER THE CWA TODAY...BUT STILL PRODUCE FREQUENT WIND
GUSTS ABOVE 35 MPH OVER MOST OF THE CWA. THE ONLY EXCEPTION TO
THIS IS ALONG COASTAL COLLIER...MAINLAND MONROE...AND SOUTHERN
MIAMI-DADE COUNTIES WHERE WINDS CLOSE TO TROPICAL STORM FORCE
ARE STILL POSSIBLE BUT REALLY NOT FORECAST EXCEPT OFFSHORE.
THE TROPICAL STORM WARNING HAS BEEN DROPPED AND A WIND ADVISORY
WILL BE ISSUED FOR MOST OF THE CWA FOR TODAY. THE ONLY EXCEPTION
IS TO KEEP THE TROPICAL STORM WARNING UP FOR COASTAL COLLIER...MAINLAND
MONROE...AND SOUTHERN MIAMI-DADE COUNTIES A BIT LONGER. THE
TORNADO WATCH IS ALSO IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH 9 AM
EDT THIS MORNING.
OUTER RAIN BANDS ASSOCIATED WITH ISAAC WILL ALSO CONTINUE TO
AFFECT SOUTH FLORIDA TODAY. SO WILL CONTINUE WITH LIKELY TO
CATEGORICAL POPS OVER THE CWA TODAY. THE RAIN BANDS COULD ALSO
PRODUCE HEAVY RAINFALL OVER SOUTH FLORIDA TODAY...DUE TO THE VERY
DEEP TROPICAL MOISTURE IN PLACE. THIS WILL ALSO LEAD TO POSSIBLE
FLOODING CONDITIONS OVER SOUTH FLORIDA TODAY...DUE TO THE GROUNDS
BEING SATURATED FROM THE HEAVY RAINFALL SINCE EARLY SUNDAY MORNING.
SO WILL CONTINUE THE FLOOD WATCH FOR ALL OF SOUTH FLORIDA UNTIL 8
PM THIS EVENING.
THE WEATHER WILL SLOWLY IMPROVE FOR TUESDAY INTO WEDNESDAY OVER
THE CWA...AND THE NATIONAL HURRICANE CENTER CONTINUES TO MOVE TROPICAL
STORM ISAAC NORTHWEST AND AWAY FROM SOUTH FLORIDA. SO WILL
CONTINUE THE SCATTERED POPS OVER THE CWA FOR TUESDAY INTO
WEDNESDAY...EXCEPT LIKELY POPS AROUND THE LAKE OKEECHOBEE ON TUESDAY.
.LONG TERM...
HIGH PRESSURE WILL THEN BUILD INTO FLORIDA FROM THE WESTERN
ATLANTIC WATERS FOR LATE THIS WEEK INTO NEXT WEEKEND. THIS WILL
ALLOW FOR THE STEERING FLOW TO BECOME EASTERLY OVER THE CWA...AND
ALLOW FOR THE THE SUMMER TIME WEATHER PATTERN TO RETURN TO THE
AREA. SO WILL CONTINUE TO SHOW THE TYPICAL DAY TIME SCATTERED
SHOWERS AND THUNDERSTORMS OF SOUTH FLORIDA FOR LATE THIS WEEK INTO
NEXT WEEKEND.
&&
.MARINE...
THE WINDS MOST OF THE CWA WATERS WILL CONTINUE TO SLOWLY DECREASE
FROM TROPICAL CONDITIONS THIS MORNING TO WINDY CONDITIONS BY THIS
AFTERNOON. THE ONLY EXCEPTION TO THIS IS THAT THE WINDS OVER PALM
BEACH WATERS AND LAKE OKEECHOBEE WATERS HAVE ALREADY DECREASED TO
WINDY CONDITIONS. THEREFORE...THE TROPICAL STORM WARNING REMAINS
IN PLACE OVER MOST OF THE LOCAL WATERS...EXCEPT FOR PALM BEACH AND
LAKE OKEECHOBEE WATERS WHERE THE TROPICAL STORM WARNING HAS BEEN
DROP AND REPLACE BY A SMALL CRAFT ADVISORY.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES OVER SOUTH FLORIDA WILL REMAIN WELL ABOVE
THE CRITICAL VALUES TODAY INTO MIDDLE OF THIS WEEK. SO NO PROBLEMS
WITH THE FIRE WEATHER FOR SOUTH FLORIDA THROUGH MIDDLE OF THIS
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 90 80 90 77 / 70 50 50 30
FORT LAUDERDALE 89 80 90 79 / 70 50 50 30
MIAMI 88 80 90 79 / 70 50 50 30
NAPLES 90 78 90 78 / 80 50 50 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR COASTAL BROWARD-COASTAL
COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH-GLADES-HENDRY-INLAND
BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
TROPICAL STORM WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
MAINLAND MONROE.
AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT TUESDAY FOR COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE
SABLE TO CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM
CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...15/JRHazardous weather outlook, Aug 27, 5:27 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 527 AM EDT MON AUG 27 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 527 AM EDT MON AUG 27 2012 ...FLOOD WATCH IN EFFECT UNTIL 800 PM EDT THIS EVENING... ...TORNADO WATCH UNTIL 900 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT (MIAHLSMFL) FOR DETAILED INFORMATION AND POTENTIAL IMPACTS OF THE WEATHER ASSOCIATED WITH TROPICAL STORM ISAAC. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TYPICAL PATTERN OF MAINLY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 27, 2:44 AM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
244 AM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TROPICAL STORM SWEETWATER 25.76N 80.37W
08/26/2012 MIAMI-DADE FL NWS EMPLOYEE
A WIND GUST OF AROUND 60 MPH OCCURRED AT THE NWS MIAMI
FORECAST OFFICE ON FIU CAMPUS ASSOCIATED WITH A SQUALL IN
ADVANCE OF ISAAC. WIND GUST ESTIMATED BY 2 NWS EMPLOYEES.
0542 AM TROPICAL STORM 3 ESE LAKE WORTH 26.61N 80.03W
08/26/2012 AMZ650 FL C-MAN STATION
THE LAKE WORTH CMAN STATION RECORDED SUSTAINED WINDS OF
39 MPH WITH A WIND GUST TO 54 MPH.
0643 AM TROPICAL STORM KENDALL 25.68N 80.32W
08/26/2012 MIAMI-DADE FL MESONET
A WIND GUST OF 59 MPH WAS RECORDED AT BRADDOCK SENIOR
HIGH SCHOOL. THE TIME WAS ESTIMATED ON RADAR DATA.
0700 AM TROPICAL STORM 8 SSE KEY BISCAYNE 25.58N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE FOWEY ROCKS CMAN STATION RECORDED SUSTAINED WINDS OF
39 MPH WITH A WIND GUST TO 42 MPH.
0745 AM TROPICAL STORM 6 S DEERFIELD BEACH 26.23N 80.10W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 41 MPH WERE RECORDED NEAR THE POMPANO
BEACH AREA WITH GUSTS OF 51 MPH.
0746 AM TROPICAL STORM POMPANO BEACH 26.23N 80.12W
08/26/2012 BROWARD FL MESONET
A 60 MPH WIND GUST WAS RECORDED AT BROWARD MEDICAL CENTER
IN POMPANO BEACH. THE TIME WAS ESTIMATED BASED ON RADAR
DATA.
0830 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT PORT
EVERGLADES WITH WIND GUSTS OF 48 MPH.
0840 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
EVERGLADES WITH WIND GUSTS OF 42 MPH.
0850 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
EVERGLADES WITH WIND GUSTS OF 51 MPH.
0925 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 41 MPH WERE RECORDED AT PORT
EVERGLADES WITH GUSTS OF 55 MPH.
1115 AM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
A WIND GUST OF 58 MPH WAS RECORDED AT THE FOWEY ROCKS
CMAN STATION.
1130 AM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.72N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 43 MPH WERE RECORDED AT VIRGINIA KEY
WITH A WIND GUST OF 52 MPH.
1140 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 45 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 51 MPH.
1145 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 41 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 48 MPH.
1145 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 49 MPH
1200 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
SUSTAINED WINDS OF 46 MPH WERE RECORDED AT THE FOWEY
ROCKS CMAN STATION WITH A GUST OF 51 MPH.
1210 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
A WIND GUST OF 64 MPH WAS RECORDED AT PORT EVERGLADES.
1215 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 43 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 61 MPH.
1220 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 51 MPH.
1232 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 55 MPH.
0102 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.72N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 55 MPH.
0125 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 41 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 48 MPH.
0200 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 51 MPH.
0200 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
SUSTAINED WINDS OF 44 MPH WERE RECORDED AT THE FOWEY
ROCKS CMAN STATION WITH A GUST OF 48 MPH.
0202 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 43 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 66 MPH.
0205 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 44 MPH.
0232 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.15W
08/26/2012 MIAMI-DADE FL MESONET
SUSTAINED WINDS OF 47 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 55 MPH.
0300 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL MESONET
SUSTAINED WINDS OF 44 MPH WERE REPORTED AT THE FOWEY
ROCKS CMAN STATION WITH GUSTS OF 49 MPH.
0400 PM NON-TSTM WND DMG LAKE WORTH 26.62N 80.07W
08/26/2012 PALM BEACH FL LAW ENFORCEMENT
A PALM BEACH COUNTY SHERIFFS DEPUTY REPORTED WIND DAMAGE
TO SEVERAL TREES...A SHED...AND A GAZEBO NEAR THE
INTERSECTION OF 15TH AVENUE NORTH AND NORTH D STREET.
GAZEBO DEBRIS BLEW INTO NEARBY POWER LINES.
0437 PM TROPICAL STORM LAKE WORTH 26.62N 80.07W
08/26/2012 PALM BEACH FL EMERGENCY MNGR
LAKE WORTH ROAD CLOSED WEST OF MILTARY TRAIL DUE TO WATER
IN THE CANAL OVERFLOWING ONTO THE ROAD.
0600 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE C-MAN STATION AT FOWEY ROCKS RECORDED A WIND GUST OF
45 KTS...OR 52 MPH. WINDS AT 10 METERS WERE SUSTAINED AT
35 KTS...OR 40 MPH.
0700 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE C-MAN STATION AT FOWEY ROCKS RECORDED A WIND GUST OF
44 KTS...OR 51 MPH. WINDS AT 10 METERS WERE SUSTAINED AT
35 KTS...OR 40 MPH.
0709 PM TROPICAL STORM OPA-LOCKA 25.90N 80.26W
08/26/2012 MIAMI-DADE FL ASOS
THE ASOS AT OPA-LOCKA EXECUTIVE AIRPORT RECORDED A WIND
GUST OF 45 KTS...OR 52 MPH...AT 709 PM EDT.
0727 PM TROPICAL STORM FORT LAUDERDALE 26.12N 80.15W
08/26/2012 BROWARD FL ASOS
THE ASOS AT FORT LAUDERDALE-HOLLYWOOD INTERNATIONAL
AIRPORT RECORDED A WIND GUST OF 41 KTS...OR 47 MPH...AT
727 PM EDT.
0730 PM TROPICAL STORM 3 ESE LAKE WORTH 26.61N 80.03W
08/26/2012 AMZ650 FL C-MAN STATION
THE C-MAN STATION AT LAKE WORTH RECORDED A WIND GUST OF
41 KTS...OR 47 MPH.
0832 PM TROPICAL STORM POMPANO BEACH 26.23N 80.12W
08/26/2012 BROWARD FL ASOS
THE ASOS AT POMPANO BEACH AIRPARK RECORDED A WIND GUST OF
43 KTS...OR 49 MPH.
0847 PM TROPICAL STORM WEST PALM BEACH 26.71N 80.06W
08/26/2012 PALM BEACH FL ASOS
THE ASOS AT PALM BEACH INTERNATIONAL AIRPORT RECORDED A
WIND GUST OF 45 KTS...OR 52 MPH...AT 847 PM EDT.
0858 PM TROPICAL STORM PEMBROKE PINES 26.01N 80.34W
08/26/2012 BROWARD FL ASOS
THE ASOS AT NORTH PERRY AIRPORT RECORDED A WIND GUST OF
44 KTS...OR 51 MPH...AT 858 PM EDT.
0900 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE C-MAN STATION AT FOWEY ROCKS RECORDED A WIND GUST OF
43 KTS...OR 49 MPH. WINDS AT 10 METERS WERE SUSTAINED AT
35 KTS...OR 40 MPH.
0902 PM TROPICAL STORM OPA-LOCKA 25.90N 80.26W
08/26/2012 MIAMI-DADE FL ASOS
THE ASOS AT OPA-LOCKA EXECUTIVE AIRPORT RECORDED A WIND
GUST OF 40 KTS...OR 46 MPH...AT 902 PM EDT.
0931 PM TROPICAL STORM FLAMINGO 25.15N 80.94W
08/26/2012 MAINLAND MONROE FL MESONET
A MESONET SITE AT FLAMINGO RECORDED A WIND GUST OF 40
KTS...OR 46 MPH...AT 931 PM EDT.
0936 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.16W
08/26/2012 AMZ630 FL C-MAN STATION
THE C-MAN STATION AT VIRGINIA KEY RECORDED A WIND GUST OF
45 KTS...OR 52 MPH.
0948 PM TROPICAL STORM VIRGINIA GARDENS 25.81N 80.30W
08/26/2012 MIAMI-DADE FL ASOS
THE ASOS AT MIAMI INTERNATIONAL AIRPORT RECORDED A WIND
GUST OF 40 KTS...OR 46 MPH...AT 948 PM EDT.
0952 PM TROPICAL STORM OPA-LOCKA 25.90N 80.26W
08/26/2012 MIAMI-DADE FL ASOS
THE ASOS AT OPA-LOCKA EXECUTIVE AIRPORT RECORDED A WIND
GUST OF 49 KTS...OR 56 MPH...AT 952 PM EDT. WINDS WERE
SUSTAINED AT 33KTS...OR 38 MPH.
0955 PM TROPICAL STORM FORT LAUDERDALE 26.12N 80.15W
08/26/2012 BROWARD FL ASOS
THE ASOS AT FORT LAUDERDALE-HOLLYWOOD INTERNATIONAL
AIRPORT RECORDED A WIND GUST OF 41 KTS...OR 47 MPH...AT
955 PM EDT.
0955 PM TROPICAL STORM PEMBROKE PINES 26.01N 80.34W
08/26/2012 BROWARD FL ASOS
THE ASOS AT NORTH PERRY AIRPORT RECORDED A WIND GUST OF
43 KTS...OR 49 MPH.
1000 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE C-MAN STATION AT FOWEY ROCKS RECORDED A WIND GUST OF
43 KTS...OR 49 MPH. WINDS AT 10 METERS WERE SUSTAINED AT
35 KTS...OR 40 MPH.
1000 PM TROPICAL STORM 3 ESE LAKE WORTH 26.61N 80.03W
08/26/2012 AMZ650 FL C-MAN STATION
THE C-MAN STATION AT LAKE WORTH RECORDED A WIND GUST OF
44 KTS...OR 51 MPH.
1010 PM TROPICAL STORM WEST PALM BEACH 26.71N 80.06W
08/26/2012 PALM BEACH FL ASOS
THE ASOS AT PALM BEACH INTERNATIONAL AIRPORT RECORDED A
WIND GUST OF 43 KTS...OR 49 MPH.
1012 PM TROPICAL STORM 3 ESE LAKE WORTH 26.61N 80.03W
08/26/2012 AMZ650 FL C-MAN STATION
THE C-MAN STATION AT LAKE WORTH RECORDED A WIND GUST OF
43 KTS...OR 49 MPH.
1018 PM TROPICAL STORM 3 ESE FORT LAUDERDALE 26.10N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE C-MAN STATION AT PORT EVERGLADES RECORDED A WIND GUST
OF 46 KTS...OR 53 MPH.
1039 PM FLASH FLOOD 5 W BOYNTON BEACH 26.53N 80.17W
08/26/2012 PALM BEACH FL FIRE DEPT/RESCUE
PALM BEACH COUNTY FIRE-RESCUE REPORTED THAT ALL ROADS
WERE UNDER WATER IN THE ALDEN RIDGE HOUSING
DEVELOPMENT...NEAR JOG ROAD AND BOYNTON BEACH BOULEVARD.
1042 PM TROPICAL STORM 3 ESE LAKE WORTH 26.61N 80.03W
08/26/2012 AMZ650 FL C-MAN STATION
THE C-MAN STATION AT LAKE WORTH RECORDED A WIND GUST OF
41 KTS...OR 47 MPH.
1050 PM HEAVY RAIN SW COCONUT CREEK 26.27N 80.19W
08/26/2012 E3.00 INCH BROWARD FL PUBLIC
A MEMBER OF THE PUBLIC REPORTED THE INTERSECTION NEAR
LYONS ROAD AND COCONUT CREEK PARKWAY WAS UNDERWATER.
WATER DEPTH WAS ENOUGH TO MAKE A WAKE OVER THE SIDE OF
THE ROAD WHEN DRIVING BY.
1100 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
THE C-MAN STATION AT FOWEY ROCKS RECORDED A WIND GUST OF
49 KTS...OR 56 MPH. WINDS AT 10 METERS WERE SUSTAINED AT
37 KTS...OR 43 MPH.
1105 PM HEAVY RAIN W BOCA RATON 26.36N 80.10W
08/26/2012 M5.98 INCH PALM BEACH FL PUBLIC
A MEMBER OF THE PUBLIC IN WESTERN BOCA RATON REPORTED A
24-HR RAINFALL TOTAL OF 5.98 INCHES...ENDING AT 1105 PM
EDT.
1128 PM FLASH FLOOD 5 W LAKE WORTH 26.62N 80.15W
08/26/2012 PALM BEACH FL FIRE DEPT/RESCUE
PALM BEACH COUNTY FIRE-RESCUE REPORTED THAT LAKE WORTH
ROAD...BETWEEN JOG ROAD AND SOUTH MILITARY TRAIL...WAS
UNDERWATER. ESTIMATED WATER DEPTH WAS 2 FEET.
1134 PM TROPICAL STORM POMPANO BEACH 26.23N 80.12W
08/26/2012 BROWARD FL ASOS
THE ASOS AT POMPANO BEACH AIRPARK RECORDED A WIND GUST OF
42KTS...OR 48 MPH.
1136 PM TROPICAL STORM WEST PALM BEACH 26.71N 80.06W
08/26/2012 PALM BEACH FL ASOS
THE ASOS AT PALM BEACH INTERNATIONAL AIRPORT RECORDED A
WIND GUST OF 42 KTS...OR 48 MPH.
1151 PM TROPICAL STORM WEST PALM BEACH 26.71N 80.06W
08/26/2012 PALM BEACH FL ASOS
THE ASOS AT PALM BEACH INTERNATIONAL AIRPORT RECORDED A
WIND GUST OF 42 KTS...OR 48 MPH.
&&
ROSSSpecial weather statement, Aug 27, 8:07 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
807 AM EDT MON AUG 27 2012
FLZ067-071-072-271300-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL
807 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...CENTRAL PALM BEACH COUNTY...FOR
* UNTIL 900 AM EDT
* AT 805 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS EXTENDING
NORTHWEST ACROSS PALM BEACH COUNTY.
* THE STORM WILL AFFECT...
BELLE GLADE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT MONDAY MORNING FOR
SOUTHERN FLORIDA.
LAT...LON 2624 8042 2676 8076 2678 8074 2677 8071
2675 8071 2676 8069 2681 8070 2689 8062
2695 8062 2696 8061 2696 8046 2628 8021
TIME...MOT...LOC 1206Z 164DEG 33KT 2635 8035The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Aug 26, 8:38 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 112 min |
| Aug 26, 9:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Aug 26, 9:10 PM EDT | River Flood Warning | MFL | Glades | 6 days |
| Aug 26, 9:23 PM EDT | Tornado Warning | MFL | Palm Beach | 22 min |
| Aug 26, 9:30 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Aug 26, 9:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 26, 9:49 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 7 min |
| Aug 26, 10:13 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Aug 26, 10:17 PM EDT | Special Marine Warning | MFL | 118 min | |
| Aug 26, 10:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Aug 26, 10:49 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 26, 11:21 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 54 min |
| Aug 26, 11:40 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Aug 27, 12:06 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| Aug 27, 12:13 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 12:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 27, 1:19 AM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Aug 27, 1:51 AM EDT | Flash Flood Warning | MFL | Palm Beach | 9 hr |
| Aug 27, 1:53 AM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 52 min |
| Aug 27, 2:08 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 27, 2:10 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 110 min |
| Aug 27, 5:49 AM EDT | Small Craft Advisory | MFL | 38 hr | |
| Aug 27, 5:49 AM EDT | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 15 hr |
| Aug 27, 6:23 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 19 hr |
| Aug 27, 6:30 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Aug 27, 6:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 27, 6:38 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 8:07 AM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Aug 27, 8:26 AM EDT | Areal Flood Advisory | MFL | Glades, Palm Beach | 42 min |
| Aug 27, 9:21 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 114 min |
| Aug 27, 9:52 AM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Aug 27, 9:57 AM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Aug 27, 11:10 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Aug 27, 11:25 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 65 min |
| Aug 27, 11:56 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 12:04 PM EDT | Gale Warning | MFL | 9 hr | |
| Aug 27, 12:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Aug 27, 12:24 PM EDT | Coastal Flood Statement | MFL | Collier | 13 hr |
| Aug 27, 1:05 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 25 min |
| Aug 27, 1:08 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Aug 27, 1:28 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 62 min |
| Aug 27, 1:40 PM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Aug 27, 1:47 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 118 min |
| Aug 27, 2:14 PM EDT | Special Marine Warning | MFL | 91 min | |
| Aug 27, 2:32 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 58 min |
| Aug 27, 2:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 12 min |
| Aug 27, 3:01 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Aug 27, 3:19 PM EDT | Special Marine Warning | MFL | 116 min | |
| Aug 27, 4:39 PM EDT | Areal Flood Warning | MFL | Broward, Palm Beach | 6 hr |
| Aug 27, 5:11 PM EDT | Special Marine Warning | MFL | 94 min |
Nearby
Special Marine Warnings in Florida, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.